User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Engel, Sebastian; Vexler, Boris; Trautmann, Philip 
Title:
Optimal finite element error estimates for an optimal control problem governed by the wave equation with controls of bounded variation 
Journal title:
IMA Journal of Numerical Analysis 
Year:
2020 
Journal volume:
41 
Journal issue:
Pages contribution:
2639-2667 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0272-4979; 1464-3642 
Date of publication:
27.07.2020